Skip to main content
Log in

An Extension of the Analytical Solution of the Ornstein–Zernike Equation with the Yukawa Closure

  • Published:
Journal of Statistical Physics Aims and scope Submit manuscript

Abstract

The analytical solution of the Ornstein–Zernike equation with one Yukawa closure of the factorizable-coefficient case is extended from the scalar-factorization case to the vector-factorization case. As a result, the scaling parameter is extended from a scalar quantity to a matrix quantity, and the scaling matrix is given by the physical solution of the matrix equation:

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Similar content being viewed by others

REFERENCES

  1. L. Blum and J. S. Høye, J. Stat. Phys. 19:317 (1978).

    Google Scholar 

  2. L. Blum, J. Stat. Phys. 22:661 (1980).

    Google Scholar 

  3. M. Ginoza, J. Phys. Soc. Jpn. 54:2783 (1985).

    Google Scholar 

  4. M. Ginoza, J. Phys. Soc. Jpn. 55:95 (1986).

    Google Scholar 

  5. M. Ginoza, J. Phys. Soc. Jpn. 55:1782 (1986).

    Google Scholar 

  6. L. Blum, F. Vericat, and J. N. Herrere-Dachew, J. Stat. Phys. 66:249 (1992).

    Google Scholar 

  7. L. Blum, Mol. Phys. 30:1529 (1975).

    Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Rights and permissions

Reprints and permissions

About this article

Cite this article

Ginoza, M., Yasutomi, M. An Extension of the Analytical Solution of the Ornstein–Zernike Equation with the Yukawa Closure. Journal of Statistical Physics 90, 1475–1480 (1998). https://doi.org/10.1023/A:1023256101086

Download citation

  • Issue Date:

  • DOI: https://doi.org/10.1023/A:1023256101086

Navigation